Diabetes Channel
Topics
Medications
Quicklinks
Related Channels

Actoplus Met Overdose

Treatment for an Actoplus Met Overdose

Treatment for an Actoplus Met overdose varies. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for an Actoplus Met overdose may include:
 
  • Dialysis
  • Fluids through an intravenous line (IV)
  • A sugar (glucose) solution to increase blood sugar
  • Other treatments based on complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Actoplus Met.
 
Steps to Prevent or Delay Diabetic Nerve Damage

Actoplus Met Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.